MathSciNet Relay Station
MathSciNet bibliographic data
MR1478030 (99i:46051) 46L55 (46L05 54H20 58F03)
Anantharaman-Delaroche, Claire Purely infinite $C\sp *$-algebras arising from dynamical systems. Bull. Soc. Math. France 125 (1997), no. 2, 199–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement